Jump to content


Do you want up to date information about Scleroderma? Check out our Medical pages at www.sclero.org for all your Scleroderma questions!


Photo

Woke Up This Morning........


  • Please log in to reply
7 replies to this topic

#1 Sam

Sam

    Gold Member

  • Members
  • PipPipPipPipPipPip
  • 640 posts
  • Location:Delta, Ohio

Posted 19 June 2007 - 03:03 AM

With my left knee swollen and its red, so I know it's inflamed. And I have been itiching like crazy. I need to go get something for the itching. I can't use bendryl it makes me mean. So iguess its ointment or something,. Well you all take care Sam
Sam

#2 Sam

Sam

    Gold Member

  • Topic Starter
  • Members
  • PipPipPipPipPipPip
  • 640 posts
  • Location:Delta, Ohio

Posted 19 June 2007 - 06:26 AM

I had to call the doctor about my leg he will be calling back. The pain is shooting down my calf and its really red now. you can feel the heat coming off of it. I'm trying to stay off of it, That is hard to do. Well let you know what the doctors say's. Sam
Sam

#3 janey

janey

    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPip
  • 2,118 posts
  • Location:New Mexico

Posted 19 June 2007 - 06:31 AM

Sam,
I hope you get in to see the doctor very soon. It doesn't sound like your knee is getting any better and I know the itching is driving you nuts. Hope it subsides quickly.

Big Hugs,
Janey Willis
ISN Support Specialist
(Retired) ISN Assistant Webmaster
(Retired) ISN News Director
(Retired) ISN Technical Writer for Training Manuals
International Scleroderma Network (ISN)

#4 Sweet

Sweet

    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPipPip
  • 2,890 posts

Posted 19 June 2007 - 08:25 AM

Hey Sam,

Sorry to hear about this new problem. Gee you have had too much going on lately.

Let us know what the doctor says.
Warm and gentle hugs,

Pamela
ISN Support Specialist
International Scleroderma Network (ISN)

#5 nan

nan

    Gold Member

  • Members
  • PipPipPipPipPipPip
  • 649 posts

Posted 19 June 2007 - 11:30 AM

Sam,
I am so sorry that you are suffering like that. I hope by the time you see this that your doctor has called or that you are feeling some relief.
Nan

#6 Joe

Joe

    Bronze Member

  • Members
  • PipPip
  • 15 posts

Posted 19 June 2007 - 06:28 PM

Hang in there Sam. I tried everything I could think of for my itching and even got a prescription of steroid cream but it did not help. A topical Lidocain might be able to help the pain. I am past the itching phase now so it may not be a permanent thing. One thing to think about is if you get enough sleep. If you are always up and can't sleep, it keeps you run down and stressed out. Your Dr should be able to prescribe a moderate pain medication or other sleep aid. It has really helped me out.

Joe

#7 Sam

Sam

    Gold Member

  • Topic Starter
  • Members
  • PipPipPipPipPipPip
  • 640 posts
  • Location:Delta, Ohio

Posted 20 June 2007 - 02:36 AM

Thanks everyone I'm seeing my doctor tomorrow morning. I know its two days after but yesterday I didn't want to go in because it hurt to walk. And today is his day off. My brothers girfriend gave ame a patch of that lidocaine you spoke about Joe. I didn't use it and won't until I talk with the doctor first. I sleep really good now at night plus I take naps during the day long ones too. From 1 to 4 hours sometimes. Sam
Sam

#8 Elehos

Elehos

    Silver Member

  • Members
  • PipPipPipPip
  • 196 posts
  • Location:Upstate NY

Posted 20 June 2007 - 06:53 AM

Hi Sam,

When your body is "off," to say the least in your condition, you need the sleep! Is the itching on the skin, or does it feel like it's deeper in? Last year I didn't have the swelling, but my skin would redden, and I wished I could take off my skin and scratch the muscles. The lidocaine patches do help, but you're right about checking with the doctor first. Claritin is another thing that helps me with the itching, so maybe you can check with your doctor about that too. It's quite different than Benadryl since it doesn't cause grogginess and meanness (I got that one too!) and works better on itching skin than other antihistamines. I do hope that everything is taken care of quickly for you, and you'll be in our thoughts!

Best wishes to you,
Elehos